| Model Number |
02.07.0035RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 4 months after the primary surgery, the patient came in reporting pain due to a loose patella and the cause is unknown.The surgeon revised the patella and insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09-sep-2022.Lot 1908306: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.